Mathematics: Page 89: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 106 | Views: 756

Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1839 - 1843

Some More Remarks on Comultiplication Modules

Jay Kishore Sahani

Downloads: 106 | Views: 718

Mathematics, Afghanistan, Volume 9 Issue 12, December 2020

Pages: 1094 - 1095

The Usage of Cyclic Group in the Clock

Miakhel Samimullah

Downloads: 105 | Views: 892

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 2151 - 2153

Chain Conditions on Fuzzy G-Modules

Souriar Sebastian | Prathish Abraham

Downloads: 105 | Views: 787

Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagranges and Cauchys Remainders Form

A. Darah

Downloads: 105 | Views: 763

Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 1126 - 1128

Comment on a New Quadratic Formulation to Ensure Maximum Profit of a Textile Industry and a Modified Harmonic Average Technique to Solve Multi Objective Quadratic Programming Problem (MOQPP) by Margia Yesmin and Md. Abdul Alim

Chandra Sen

Downloads: 105 | Views: 950

Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 1136 - 1141

Math mania: Meaning, Problems and Ways of Effective Teaching and Learning Mathematics at Basic Level Education in Nepal

Rajendra Kunwar

Downloads: 103 | Views: 830

Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ξ (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha | U. K. Shrivastava

Downloads: 103 | Views: 750

Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma | S. A. Khapre

Downloads: 103 | Views: 609

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1043 - 1052

Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s

Y. Y. Yousif | S. S. Obaid

Downloads: 103 | Views: 771

Mathematics, Iraq, Volume 7 Issue 2, February 2018

Pages: 1502 - 1506

New Properties and Their Relation to type Weyl-Browder Theorems

Buthainah A.A. Ahmed | Zaman Adel Rashid

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.